Top answers from doctors based on your search:
Disclaimer

what does a steroid shot do for sinus infection

A 31-year-old member asked:
Dr. Malik Spady
22 years experience Rheumatology
24hrs if on abx : If antibiotics were given for a sinus infection a steroid injection will expedite recovery. If however a antibiotic was not given, steroids may suppr ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old female asked:
Dr. Gary Steven
29 years experience Pediatric Allergy and Asthma
Anti-inflammatory: Steroids are the best anti-inflammatory medications we have to treat allergic and infectious inflammation in the respiratory tract - from the sinuses ... Read More
6
6 thanks
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Usually I would urge you to wait a few more days to see how it progresses and I would rarely prescribe an antibiotic before a 10-day waiting period. ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Fredric Pullen
61 years experience ENT and Head and Neck Surgery
Steroids are safe: Steroids are anti-inflammatory. Most people are not allergic to them. The steroid shot will help the inflammation in your sinuses and nose and is a n ... Read More
A 41-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Interaction: I see no significant interaction between a corticosteroid injection(like methylprednisolone) and testosterone medications.
1
1 thank
A member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to t ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Not normal: but as well unlikely to be related to the shot, even if the needle hits a nerve on side, it wouldn't cause all those symptoms on both side and lower b ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
May want to try Neti: Pot using distilled warm water to help drain sinus congestion. If any eye lid swelling with fever, see your eye doctor immediately. You don't want to ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Yes: There is no danger in OTC cough syrup interacting with the steroid shots. Hopefully your symptoms will be relieved but is sounds like you are already ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month